# SDR J7SA2023110100376

- Difficulty date: October 1, 2022
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N378FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500523
- Aircraft time: 4,837 hours, 3,129 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 4629001017
- Part serial: 1343
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL, SPOILER FAULT CAS. AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT. REPLACED FCE #1. PERFORMED FLAP RIGGING AND OPS CHECK OF SPOILERS, PITCH TRIM AND FLAPS WITH NO DEFECTS NOTED. WORK PERFORMED IAW EMB 550 AMM 27-03-01.
